# SDR DALA2024011100492

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N374DX
- Make and model: Airbus A321-211
- Aircraft serial: 8810
- Aircraft time: 15,059 hours, 6,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3074 R4 DOOR EMERGENCY ASSIST CYLINDER PRESSURE BELOW S/C LIMITS. CORRECTIVE ACTION: SERVICED R4 DOOR EMERGENCY ASSIST CYLINDER TO FULL IAW A321 AMM 52-10-00-610-801C1. NO LEAKS NOTED. OK FOR SVC. (5039013)
